Alert archive / Colorado / River Flood Warnings in 2014
River Flood Warning 6, NWS Pueblo, CO
NWS Pueblo, CO issued this river flood warning at Jul 17, 2014, 1:22 AM MDT for Pueblo County, Colorado. It took effect at Jul 17, 2014, 9:24 AM MDT. It was in force for 28 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 17, 2014, 1:22 AM MDT (07:22 UTC)
- In effect from
- Jul 17, 2014, 9:24 AM MDT
- Expired
- Jul 18, 2014, 1:23 PM MDT
- In force
- 28 hr
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Pueblo County, CO
The radar
The Pueblo radar (KPUX), 27 km from the middle of the area, began a volume at 07:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Arkansas River near Avondale (ADLC2).
- Action stage
- 6 ft
- Minor stage
- 7 ft
- Moderate stage
- 10 ft
- Major stage
- 12 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07109500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
236
WGUS45 KPUB 170722
FLWPUB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
122 AM MDT THU JUL 17 2014
...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS IN COLORADO...
ARKANSAS RIVER NEAR AVONDALE AFFECTING PUEBLO COUNTY.
.HEAVY RAINFALL ON WEDNESDAY WILL CAUSE A RISE IN THE WATER LEVEL
IN THE ARKANSAS RIVER NEAR AVONDALE...LEADING TO MINOR FLOODING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
STAY AWAY FROM THE BANKS OF RIVERS AND STREAMS. DURING A FLOOD...
SATURATED BANKS CAN EASILY BREAK OFF AND FALL INTO POTENTIALLY
DEADLY...FAST FLOWING FLOOD WATER.
STAY TUNED TO YOUR NATIONAL WEATHER SERVICE IN PUEBLO FOR THE LATEST
INFORMATION. FOR THE LATEST HYDROLOGIC FORECASTS AND WARNINGS...
VISIT THE NATIONAL WEATHER SERVICE IN PUEBLO AT WEATHER.GOV/PUEBLO.
YOU CAN LINK DIRECTLY TO THE HYDROLOGY PAGE BY CLICKING ON RIVERS AND
LAKES UNDER THE HYDROLOGY SECTION OF THE LEFT HAND MENU BAR.
&&
COC101-171922-
/O.NEW.KPUB.FL.W.0006.140717T2046Z-140718T1923Z/
/ADLC2.1.ER.140717T2046Z.140718T0000Z.140718T0723Z.UU/
122 AM MDT THU JUL 17 2014
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* FLOOD WARNING FOR
THE ARKANSAS RIVER NEAR AVONDALE.
* FROM THIS AFTERNOON TO FRIDAY MORNING.
* AT 12:15 AM THURSDAY THE STAGE WAS 4.1 FEET.
* FLOOD STAGE IS 7.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY THURSDAY AFTERNOON AND
CONTINUE TO RISE TO NEAR 7.7 FEET BY EARLY THURSDAY EVENING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY EARLY FRIDAY MORNING.
* IMPACT...AT 7.0 FEET...MINOR LOWLAND FLOODING OCCURS NEAR AVONDALE.
&&
LAT...LON 3829 10441 3829 10434 3827 10425 3820 10425
3822 10434 3822 10441
$$5 follow-up statements
677
WGUS85 KPUB 171424
FLSPUB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
824 AM MDT THU JUL 17 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
COLORADO...
ARKANSAS RIVER NEAR AVONDALE AFFECTING PUEBLO COUNTY.
ARKANSAS RIVER AT LA JUNTA AFFECTING OTERO COUNTY.
.RECENT HEAVY RAINS ALONG THE ARKANSAS RIVER BASIN WILL CAUSE THE
ARKANSAS RIVER AT AVONDALE AND LA JUNTA TO RISE INTO MINOR FLOOD
STAGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
STAY AWAY FROM THE BANKS OF RIVERS AND STREAMS. DURING A FLOOD...
SATURATED BANKS CAN EASILY BREAK OFF AND FALL INTO POTENTIALLY
DEADLY...FAST FLOWING FLOOD WATER.
STAY TUNED TO YOUR NATIONAL WEATHER SERVICE IN PUEBLO FOR THE LATEST
INFORMATION. FOR THE LATEST HYDROLOGIC FORECASTS AND WARNINGS...
VISIT THE NATIONAL WEATHER SERVICE IN PUEBLO AT WEATHER.GOV/PUEBLO.
YOU CAN LINK DIRECTLY TO THE HYDROLOGY PAGE BY CLICKING ON RIVERS AND
LAKES UNDER THE HYDROLOGY SECTION OF THE LEFT HAND MENU BAR.
&&
COC101-180224-
/O.EXT.KPUB.FL.W.0006.140717T2010Z-140718T1824Z/
/ADLC2.1.ER.140717T2010Z.140718T0000Z.140718T0624Z.UU/
824 AM MDT THU JUL 17 2014
THE FLOOD WARNING CONTINUES FOR
THE ARKANSAS RIVER NEAR AVONDALE.
* FROM THIS AFTERNOON TO FRIDAY AFTERNOON...OR UNTIL THE WARNING IS
CANCELLED.
* AT 7:15 AM THURSDAY THE STAGE WAS 6.4 FEET.
* FLOOD STAGE IS 7.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY THIS AFTERNOON AND
CONTINUE TO RISE TO NEAR 7.7 FEET BY EARLY THIS EVENING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY AFTER MIDNIGHT TONIGHT.
* IMPACT...AT 7.0 FEET...MINOR LOWLAND FLOODING OCCURS NEAR AVONDALE.
&&
LAT...LON 3829 10441 3829 10434 3827 10425 3820 10425
3822 10434 3822 10441
$$
COC089-180224-
/O.EXT.KPUB.FL.W.0007.140719T0148Z-140720T0621Z/
/LXHC2.1.ER.140719T0148Z.140719T1200Z.140719T1821Z.UU/
824 AM MDT THU JUL 17 2014
THE FLOOD WARNING CONTINUES FOR
THE ARKANSAS RIVER AT LA JUNTA.
* FROM FRIDAY EVENING TO LATE SATURDAY NIGHT...OR UNTIL THE WARNING
IS CANCELLED.
* AT 7:15 AM THURSDAY THE STAGE WAS 9.6 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW EVENING AND
CONTINUE TO RISE TO NEAR 11.8 FEET BY MIDMORNING SATURDAY. THE
RIVER WILL FALL BELOW FLOOD STAGE BY EARLY SATURDAY AFTERNOON.
* IMPACT...AT 11.0 FEET...MINOR AGRICULTURAL FLOODING OCCURS.
&&
LAT...LON 3804 10356 3808 10341 3812 10321 3805 10321
3802 10337 3798 10361
$$530
WGUS85 KPUB 171529
FLSPUB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
929 AM MDT THU JUL 17 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
COLORADO...
ARKANSAS RIVER NEAR AVONDALE AFFECTING PUEBLO COUNTY.
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
COLORADO...
ARKANSAS RIVER AT LA JUNTA AFFECTING OTERO COUNTY.
.RECENT HEAVY RAINS OVER THE ARKANSAS RIVER BASIN WILL CAUSE MINOR
LOWLAND FLOODING ALONG THE ARKANSAS RIVER NEAR AVONDALE AND LA
JUNTA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
STAY AWAY FROM THE BANKS OF RIVERS AND STREAMS. DURING A FLOOD...
SATURATED BANKS CAN EASILY BREAK OFF AND FALL INTO POTENTIALLY
DEADLY...FAST FLOWING FLOOD WATER.
STAY TUNED TO YOUR NATIONAL WEATHER SERVICE IN PUEBLO FOR THE LATEST
INFORMATION. FOR THE LATEST HYDROLOGIC FORECASTS AND WARNINGS...
VISIT THE NATIONAL WEATHER SERVICE IN PUEBLO AT WEATHER.GOV/PUEBLO.
YOU CAN LINK DIRECTLY TO THE HYDROLOGY PAGE BY CLICKING ON RIVERS AND
LAKES UNDER THE HYDROLOGY SECTION OF THE LEFT HAND MENU BAR.
&&
COC101-180329-
/O.EXT.KPUB.FL.W.0006.140717T1524Z-140718T1824Z/
/ADLC2.1.ER.140717T1424Z.140718T0000Z.140718T0624Z.UU/
929 AM MDT THU JUL 17 2014
THE FLOOD WARNING CONTINUES FOR
THE ARKANSAS RIVER NEAR AVONDALE.
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:15 AM THURSDAY THE STAGE WAS 7.4 FEET.
* FLOOD STAGE IS 7.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 7.7 FEET BY EARLY
THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE AFTER MIDNIGHT
TONIGHT.
* IMPACT...AT 7.0 FEET...MINOR LOWLAND FLOODING OCCURS NEAR AVONDALE.
&&
LAT...LON 3829 10441 3829 10434 3827 10425 3820 10425
3822 10434 3822 10441
$$
COC089-180329-
/O.CON.KPUB.FL.W.0007.140719T0148Z-140720T0621Z/
/LXHC2.1.ER.140719T0148Z.140719T1200Z.140719T1821Z.UU/
929 AM MDT THU JUL 17 2014
THE FLOOD WARNING CONTINUES FOR
THE ARKANSAS RIVER AT LA JUNTA.
* FROM FRIDAY EVENING TO LATE SATURDAY NIGHT...OR UNTIL THE WARNING
IS CANCELLED.
* AT 9:15 AM THURSDAY THE STAGE WAS 9.7 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW EVENING AND
CONTINUE TO RISE TO NEAR 11.8 FEET BY MIDMORNING SATURDAY. THE
RIVER WILL FALL BELOW FLOOD STAGE BY EARLY SATURDAY AFTERNOON.
* IMPACT...AT 11.0 FEET...MINOR AGRICULTURAL FLOODING OCCURS.
&&
LAT...LON 3804 10356 3808 10341 3812 10321 3805 10321
3802 10337 3798 10361
$$608
WGUS45 KPUB 171644
FLWPUB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
1044 AM MDT THU JUL 17 2014
...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE
FOLLOWING RIVERS IN COLORADO...
ARKANSAS RIVER NEAR AVONDALE AFFECTING PUEBLO COUNTY.
.RECENT HEAVY RAINS ALONG THE ARKANSAS RIVER BASIN WILL CAUSE THE
ARKANSAS RIVER AT AVONDALE TO RISE INTO MODERATE FLOOD STAGE BY EARLY
THIS AFTERNOON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
STAY AWAY FROM THE BANKS OF RIVERS AND STREAMS. DURING A FLOOD...
SATURATED BANKS CAN EASILY BREAK OFF AND FALL INTO POTENTIALLY
DEADLY...FAST FLOWING FLOOD WATER.
STAY TUNED TO YOUR NATIONAL WEATHER SERVICE IN PUEBLO FOR THE LATEST
INFORMATION. FOR THE LATEST HYDROLOGIC FORECASTS AND WARNINGS...
VISIT THE NATIONAL WEATHER SERVICE IN PUEBLO AT WEATHER.GOV/PUEBLO.
YOU CAN LINK DIRECTLY TO THE HYDROLOGY PAGE BY CLICKING ON RIVERS AND
LAKES UNDER THE HYDROLOGY SECTION OF THE LEFT HAND MENU BAR.
&&
COC101-180444-
/O.EXT.KPUB.FL.W.0006.000000T0000Z-140718T1825Z/
/ADLC2.2.ER.140717T1424Z.140717T1800Z.140718T0625Z.UU/
1044 AM MDT THU JUL 17 2014
...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...
THE FLOOD WARNING CONTINUES FOR
THE ARKANSAS RIVER NEAR AVONDALE.* AT 10:15 AM THURSDAY THE STAGE
WAS 7.8 FEET.
* FLOOD STAGE IS 7.0 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 8.2 FEET BY EARLY
THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE AFTER
MIDNIGHT TONIGHT.
* IMPACT...AT 7.0 FEET...MINOR LOWLAND FLOODING OCCURS NEAR AVONDALE.
&&
LAT...LON 3829 10441 3829 10434 3827 10425 3820 10425
3822 10434 3822 10441
$$848
WGUS85 KPUB 171949
FLSPUB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
149 PM MDT THU JUL 17 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
COLORADO...
ARKANSAS RIVER NEAR AVONDALE AFFECTING PUEBLO COUNTY.
.HEAVY RAIN IN SOUTHERN COLORADO WEDNESDAY NIGHT REACHED THE
ARKANSAS RIVER NEAR AVONDALE THURSDAY MORNING...BRINGING THE RIVER
TO MODERATE FLOOD STAGE OF 8.2 FEET. AT 1:15 PM THURSDAY...WITH A
STAGE OF 7.8 FEET...IT APPEARS THE ARKANSAS NEAR AVONDALE HAS
CRESTED...AND IS FORECAST TO CONTINUE TO FALL THROUGH THE EVENING
...AND TO BELOW FLOOD STAGE AFTER MIDNIGHT TONIGHT.
FLOOD STAGE AT NEPESTA...DOWNSTREAM FROM AVONDALE IS 16.5 FEET.
THE ARKANSAS RIVER IS FORECAST TO RISE THROUGH THURSDAY AFTERNOON...
REACHING A STAGE OF 16.4 FEET AROUND 6 PM THIS EVENING. THE RIVER
STAGE AT NEPESTA SHOULD FALL THE REST OF THE EVENING AND OVERNIGHT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
STAY AWAY FROM THE BANKS OF RIVERS AND STREAMS. DURING A FLOOD...
SATURATED BANKS CAN EASILY BREAK OFF AND FALL INTO POTENTIALLY
DEADLY...FAST FLOWING FLOOD WATER.
STAY TUNED TO YOUR NATIONAL WEATHER SERVICE IN PUEBLO FOR THE LATEST
INFORMATION. FOR THE LATEST HYDROLOGIC FORECASTS AND WARNINGS...
VISIT THE NATIONAL WEATHER SERVICE IN PUEBLO AT WEATHER.GOV/PUEBLO.
YOU CAN LINK DIRECTLY TO THE HYDROLOGY PAGE BY CLICKING ON RIVERS AND
LAKES UNDER THE HYDROLOGY SECTION OF THE LEFT HAND MENU BAR.
&&
COC101-180749-
/O.EXT.KPUB.FL.W.0006.000000T0000Z-140718T1832Z/
/ADLC2.2.ER.140717T1424Z.140717T1800Z.140718T0632Z.UU/
149 PM MDT THU JUL 17 2014
THE FLOOD WARNING CONTINUES FOR
THE ARKANSAS RIVER NEAR AVONDALE.
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 1:15 PM THURSDAY THE STAGE WAS 7.8 FEET.
* FLOOD STAGE IS 7.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
AFTER MIDNIGHT TONIGHT.
* IMPACT...AT 7.0 FEET...MINOR LOWLAND FLOODING OCCURS NEAR AVONDALE.
&&
LAT...LON 3829 10441 3829 10434 3827 10425 3820 10425
3822 10434 3822 10441
$$
COC101-180749-
/O.ROU.KPUB.HY.S.0000.000000T0000Z-000000T0000Z/
/NPTC2.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
149 PM MDT THU JUL 17 2014
FORECAST INFORMATION FOR
ARKANSAS RIVER NEAR NEPESTA.
* AT 1:15 PM THURSDAY THE STAGE WAS 15.1 FEET.
* FLOOD STAGE IS 16.5 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 16.4 FEET EARLY THIS
EVENING.
* IMPACT...AT 14.5 FEET...THE RIVER IS BANKFULL. LOW LYING WETLAND
AREAS ALONG THE CHANNEL BEGIN TO FLOOD.
&&
LAT...LON 3827 10424 3821 10411 3816 10394 3809 10394
3814 10411 3820 10424
$$117
WGUS85 KPUB 180108
FLSPUB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
708 PM MDT THU JUL 17 2014
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN
COLORADO...
ARKANSAS RIVER NEAR AVONDALE AFFECTING PUEBLO COUNTY.
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
COLORADO...
ARKANSAS RIVER AT LA JUNTA AFFECTING OTERO COUNTY.
.RECENT HEAVY RAIN IN SOUTHEAST COLORADO RESULTED IN INCREASED
RIVER STAGES ON THE ARKANSAS RIVER. THE INCREASED FLOW HAS BEEN
MOVING STEADILY THROUGH THE SYSTEM THOUGH...AND AFTER CRESTING AT
A STAGE OF 8.1 FEET LATE THURSDAY MORNING...THE ARKANSAS NEAR
AVONDALE WAS BELOW FLOOD STAGE AT 6:15 PM AND IS EXPECTED TO
CONTINUE TO FALL.
THE ARKANSAS RIVER IS EXPECTED TO REACH FLOOD STAGE OF 11.0 FEET
AT LA JUNTA LATE FRIDAY MORNING...THEN CREST AROUND 12.2 FEET
MIDNIGHT SATURDAY NIGHT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
STAY AWAY FROM THE BANKS OF RIVERS AND STREAMS. DURING A FLOOD...
SATURATED BANKS CAN EASILY BREAK OFF AND FALL INTO POTENTIALLY
DEADLY...FAST FLOWING FLOOD WATER.
STAY TUNED TO YOUR NATIONAL WEATHER SERVICE IN PUEBLO FOR THE LATEST
INFORMATION. FOR THE LATEST HYDROLOGIC FORECASTS AND WARNINGS...
VISIT THE NATIONAL WEATHER SERVICE IN PUEBLO AT WEATHER.GOV/PUEBLO.
YOU CAN LINK DIRECTLY TO THE HYDROLOGY PAGE BY CLICKING ON RIVERS AND
LAKES UNDER THE HYDROLOGY SECTION OF THE LEFT HAND MENU BAR.
&&
COC101-180138-
/O.CAN.KPUB.FL.W.0006.000000T0000Z-140718T1832Z/
/ADLC2.2.ER.140717T1424Z.140717T1800Z.140717T2105Z.UU/
708 PM MDT THU JUL 17 2014
THE FLOOD WARNING IS CANCELLED FOR
THE ARKANSAS RIVER NEAR AVONDALE.
* AT 6:15 PM THURSDAY THE STAGE WAS 6.9 FEET.
* FLOOD STAGE IS 7.0 FEET.
* FELL BELOW FLOOD STAGE AT 3:05 PM THURSDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 3.7 FEET BY
MIDMORNING SATURDAY.
* IMPACT...AT 6.5 FEET...DAMAGE TO IRRIGATION WORKS IS POSSIBLE.
&&
LAT...LON 3829 10441 3829 10434 3827 10425 3820 10425
3822 10434 3822 10441
$$
COC089-181307-
/O.EXT.KPUB.FL.W.0007.140718T1600Z-140720T0600Z/
/LXHC2.1.ER.140718T1600Z.140719T0600Z.140719T1800Z.UU/
708 PM MDT THU JUL 17 2014
THE FLOOD WARNING CONTINUES FOR
THE ARKANSAS RIVER AT LA JUNTA.
* FROM FRIDAY MORNING TO LATE SATURDAY NIGHT...OR UNTIL THE WARNING
IS CANCELLED.
* AT 6:15 PM THURSDAY THE STAGE WAS 9.1 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE TOMORROW MORNING AND
CONTINUE TO RISE TO NEAR 12.2 FEET BY AFTER MIDNIGHT SATURDAY
MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY SATURDAY
AFTERNOON.
* IMPACT...AT 12.0 FEET...FLOOD WATERS THREATEN HIGHWAY 194 EAST OF
LA JUNTA.
&&
LAT...LON 3804 10356 3808 10341 3812 10321 3805 10321
3802 10337 3798 10361
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this river flood warning went out at Jul 17, 12:14 AM MDT, 1 hour 8 minutes earlier.
Area forecast discussion, Jul 17, 12:14 AM MDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 1214 AM MDT THU JUL 17 2014 .UPDATE... ISSUED AT 1214 AM MDT THU JUL 17 2014 UPDATED FOR EXPIRATION OF FLASH FLOOD WATCH. UPDATE ISSUED AT 1035 PM MDT WED JUL 16 2014 DID AN UPDATE TO THE POPS AND SKY COVER FOR THE REST OF TONIGHT. && .SHORT TERM...(THIS EVENING THROUGH THURSDAY NIGHT) ISSUED AT 350 PM MDT WED JUL 16 2014 WILL KEEP THIS BRIEF DUE TO ONGOING SEVERE AND FLOOD CONDITIONS. FORECAST DISTRICT TO REMAIN ACTIVE INTO THURSDAY(...ESPECIALLY FROM THIS AFTERNOON INTO TONIGHT) AS CONTINUED HIGH PRECIPITABLE WATERS INTERACT WITH INCOMING UPPER DISTURBANCE. IN ADDITION TO THE AVAILABLE ADEQUATE ATMOSPHERIC MOISTURE... FAVORABLE CAPES...LIS AND MEAN LAYER SHEARS WILL ALLOW FOR THE POTENTIAL OF STRONG TO SEVERE THUNDERSTORMS AT TIMES FROM THIS AFTERNOON INTO TONIGHT. STORMS WITH LOCALLY HEAVY RAINFALL...CAPABLE OF PRODUCING FLASH FLOODING...WILL BE POSSIBLE OVER AREA BURN SCARS AND LOCATIONS THAT HAVE EXPERIENCED SIGNIFICANT PRECIPITATION SINCE FRIDAY...THEREFORE WILL CONTINUE WITH FLASH FLOOD WATCH UNTIL MIDNIGHT TONIGHT. ALSO...NEAR TO BELOW SEASONAL MAXIMUM TEMPERATURES ARE ANTICIPATED OVER MOST LOCATIONS THURSDAY. .LONG TERM...(FRIDAY THROUGH WEDNESDAY) ISSUED AT 350 PM MDT WED JUL 16 2014 WILL KEEP THIS DISCUSSION BRIEF DUE TO ONGOING SEVERE WEATHER. THE FORECAST DISTRICT SHOULD THEN NOTE A DRYING AND WARMING TREND FROM FRIDAY INTO NEXT MONDAY AS UPPER RIDGING BUILDS OVER SOUTHERN COLORADO. ISOLATED PRIMARILY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE. MAXIMUM TEMPERATURES CLIMBING TO ABOVE MID TO LATE JULY CLIMATOLOGICAL AVERAGES ARE ANTICIPATED FROM FRIDAY INTO NEXT WEDNESDAY WITH MAXIMUM TEMPERATURES(OVER EASTERN SECTIONS OF THE CWFA) CLIMBING INTO THE 90S AND CHALLENGING THE CENTURY MARK AT TIMES. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z THURSDAY NIGHT) ISSUED AT 1128 PM MDT WED JUL 16 2014 STRATUS AND SOME FOG ARE EXPECTED TO DEVELOP AT KCOS AND KPUB TONIGHT...DISSIPATING IN THE MID TO LATE MORNING HOURS ON THURSDAY. SHOWERS AND TSTMS ARE EXPECTED TO DEVELOP OVER THE MOUNTAINS AGAIN ON THU AND WL THEN SPREAD TO THE LOWER ELEVATIONS...POSSIBLY AFFECTING THE TERMINAL FORECAST LOCATIONS. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...28 AVIATION...28
Hazardous weather outlook, Jul 17, 12:28 AM MDT, 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1228 AM MDT THU JUL 17 2014 COZ058>089-093>099-180630- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1228 AM MDT THU JUL 17 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TONIGHT SOME THUNDERSTORMS WILL STILL BE POSSIBLE THROUGH THE NIGHT...MAINLY OVER THE FAR SOUTHEAST PLAINS...OVER THE SANGRE DE CRISTO AND WET MOUNTAINS AND THE SOUTHERN INTERSTATE 25 CORRIDOR...SOUTH OF PUEBLO. CLOUD TO GROUND LIGHTNING WILL BE THE MAIN THREAT...HOWEVER SOME LOCALLY HEAVY RAIN WILL BE POSSIBLE OVER LAS ANIMAS AND BACA COUNTIES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ISOLATED TO SCATTERED STORMS WILL CONTINUE THROUGH THE WEEKEND...MAINLY IN THE AFTERNOONS AND EVENINGS AND ESPECIALLY ALONG AND NEAR THE MOUNTAINS AND HIGHER TERRAIN. STORMS WILL BECOME WEAKER AND LESS WIDESPREAD FOR THE LATTER HALF OF THE WEEKEND AND INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE OVER LAS ANIMAS AND BACA COUNTIES TONIGHT.
In the hours before
Special weather statement, Jul 16, 9:16 PM MDT, 4 hours 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 916 PM MDT WED JUL 16 2014 COZ079-083-086-170400- CANON CITY VICINITY/EASTERN FREMONT COUNTY CO- PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO- WET MOUNTAINS BETWEEN 6300 AND 10000FT CO- 916 PM MDT WED JUL 16 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PUEBLO... NORTHEASTERN CUSTER AND SOUTHEASTERN FREMONT COUNTIES UNTIL 1000 PM MDT... AT 916 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER PENROSE...OR 24 MILES NORTHWEST OF PUEBLO... MOVING SOUTHEAST AT 25 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... PUEBLO...FLORENCE...PUEBLO WEST...BLENDE...SALT CREEK...PUEBLO RESERVOIR...PENROSE...SAN ISABEL...WETMORE AND BEULAH. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3842 10522 3851 10496 3828 10444 3796 10504 TIME...MOT...LOC 0316Z 332DEG 23KT 3841 10502 KAM
Local storm report, Jul 16, 9:45 PM MDT, 3 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PUEBLO CO
945 PM MDT WED JUL 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0902 PM HEAVY RAIN 1 S BEULAH 38.07N 104.98W
07/16/2014 M0.70 INCH PUEBLO CO TRAINED SPOTTER
FELL BETWEEN 805 PM AND 900 PM
&&
CORRECTED REMARKS
28Special weather statement, Jul 16, 10:01 PM MDT, 3 hours 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 1001 PM MDT WED JUL 16 2014 COZ079-086-087-170445- PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT CO- WET MOUNTAINS BETWEEN 6300 AND 10000FT CO- 1001 PM MDT WED JUL 16 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HUERFANO AND CENTRAL PUEBLO COUNTIES UNTIL 1045 PM MDT... AT 1001 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10 MILES SOUTH OF PUEBLO RESERVOIR...OR 11 MILES SOUTHWEST OF PUEBLO...MOVING SOUTHEAST AT 30 MPH. DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SOUTHWESTERN PUEBLO...PUEBLO RESERVOIR AND COLORADO CITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3814 10498 3828 10471 3803 10412 3770 10463 TIME...MOT...LOC 0401Z 316DEG 26KT 3812 10472 KAM
Local storm report, Jul 16, 11:11 PM MDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1111 PM MDT WED JUL 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM HEAVY RAIN 2 ENE ROCKY FORD 38.06N 103.69W
07/16/2014 M3.90 INCH OTERO CO MESONET
6 HR RAINFALL TOTAL
&&
KAMLocal storm report, Jul 16, 11:12 PM MDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1112 PM MDT WED JUL 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM HEAVY RAIN 9 S SPRINGFIELD 37.28N 102.61W
07/16/2014 M1.72 INCH BACA CO ASOS
3 HR RAINFALL TOTAL
&&
KAMLocal storm report, Jul 16, 11:13 PM MDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1113 PM MDT WED JUL 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HEAVY RAIN 3 ESE HOEHNE 37.26N 104.34W
07/16/2014 M1.15 INCH LAS ANIMAS CO ASOS
1 HR RAINFALL TOTAL
&&
KAMThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 16, 6:04 PM MDT | Special Weather Statement | PUB | Custer | 26 min |
| Jul 16, 6:16 PM MDT | Flash Flood Warning | PUB | Crowley, Otero | 3 hr |
| Jul 16, 6:30 PM MDT | Special Weather Statement | PUB | Otero | 30 min |
| Jul 16, 6:40 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Pueblo | 50 min |
| Jul 16, 7:22 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Jul 16, 7:28 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas, Pueblo | 47 min |
| Jul 16, 7:33 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Jul 16, 7:36 PM MDT | Special Weather Statement | PUB | Custer | 24 min |
| Jul 16, 7:44 PM MDT | Special Weather Statement | PUB | El Paso | 31 min |
| Jul 16, 8:05 PM MDT | Special Weather Statement | PUB | Saguache | 25 min |
| Jul 16, 8:13 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas | 47 min |
| Jul 16, 8:15 PM MDT | Areal Flood Advisory | PUB | Baca, Las Animas | 3 hr |
| Jul 16, 8:36 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Jul 16, 8:59 PM MDT | Special Weather Statement | PUB | Las Animas | 16 min |
| Jul 16, 9:16 PM MDT | Special Weather Statement | PUB | Pueblo | 44 min |
| Jul 16, 9:41 PM MDT | Areal Flood Advisory | PUB | Huerfano, Las Animas | 3 hr |
| Jul 16, 10:01 PM MDT | Special Weather Statement | PUB | Pueblo | 44 min |
| Jul 16, 10:17 PM MDT | Flash Flood Warning | PUB | El Paso | 118 min |
| Jul 16, 10:41 PM MDT | Areal Flood Advisory | PUB | Las Animas, Otero, Pueblo | 3 hr |
| Jul 17, 12:17 AM MDT | Areal Flood Advisory | PUB | Las Animas | 3 hr |
| Jul 17, 12:37 AM MDT | Areal Flood Advisory | PUB | Huerfano | 3 hr |
| Jul 17, 6:38 AM MDT | River Flood Warning | PUB | Otero | 67 hr |
| Jul 17, 4:46 PM MDT | Special Weather Statement | PUB | Teller | 29 min |
| Jul 17, 5:03 PM MDT | Special Weather Statement | PUB | Chaffee | 27 min |
| Jul 17, 5:58 PM MDT | Special Weather Statement | PUB | Custer | 32 min |
Nearby
River Flood Warnings in Colorado, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.